# SDR 2007UALA04445

- Difficulty date: October 29, 2007
- Submitted: November 6, 2007
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 38,614 hours, 13,560 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: D5211084000660
- Condition: Leaking
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST CYLINDER ON R2 DOOR HAS ZERO PRESSURE.   FOUND LEAKING DOOR ASSIST CYLINDER.  REPLACED DOOR ASSIST CYLINDER ON R2 DOOR.
